ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.40
pages 54-64

Relay Control of Nonlinear System with Uncertain Values of Parameters

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Anar Beybala ogly Rahimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

要約

Consideration is given to optimal control problems for objects described by systems of ordinary differential equations on the class of relay piecewise constant control functions with uncertain initial information on the parameters of initial conditions and on object parameters. In the problem piecewise constant values of the controls and what is the most important, the boundaries of constancy intervals of the controls are optimized. For the case when the number of constancy intervals of controls is given, the necessary optimality conditions and formulas for the gradient of the functional are obtained allowing the efficient first order optimization methods to be employed for numerical solution of the problem. For the case, when the number of constancy intervals is not given the optimization algorithm is suggested.


Articles with similar content:

Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
A Method of Indirect Determination of Intervals of Weight Coefficients of Parameters for Metricized Relations Between Objects
Journal of Automation and Information Sciences, Vol.35, 2003, issue 3
Elena V. Drobot, Grigoriy N. Gnatienko, Alexey F. Voloshin
DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi